# SDR CALA2017022400447

- Difficulty date: February 22, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 58,670 hours, 20,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A94035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT VERTICAL INTERCOSTAL AT STA 792.5 CORRODED BETWEEN STR 19L - 20L. INSTALLED INTERCOSTAL IAW SRM 51-40-02.
